# SDR AALA202510164181

- Difficulty date: September 19, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 36,166 hours, 14,832 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Part number: D5392408320000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FITTING WORN BETWEEN FR 23 AND FR 24 AT +Y1263. REPLACED LEFT HAND LATERAL FITTING PER EA 368345.
